# SDR USAA060236

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1S20792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION, STA 377 AND LBL 24.  REMOVED CORROSION, FAB NEW SEAT TRACK, REINSTALLED PER SRM 53-00-52, 51-40-02; CORROSION TASK: C53-221-03, DEFECT SIZE: 3"L BY 0.25"W BY .036"D.
